On the Nielsen fixed point theory for multivalued mappings

Volume 49 / 1999

Zdzisław Dzedzej Banach Center Publications 49 (1999), 69-75 DOI: 10.4064/-49-1-69-75


We present J. Jezierski's approach to the Nielsen fixed point theory for a broad class of multivalued mappings [Je1]. We also describe some generalizations and different techniques existing in the literature.


  • Zdzisław Dzedzej

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image